I take venlafaxine daily. I have in the past taken different dietary supplements and while taking them noticed that my anxiety level increased. Stopped taking them and went back to normal. I am 57, going through menopause, low to no libido and have found it very difficult to lose weight no matter what I do. Hoping serovital would be different. Any info would be greatly appreciated.
Many drugs can interact with venlafaxine. Not all possible interactions are listed here. Tell your doctor about all your medications and any you start or stop using during treatment with Effexor, especially:
any other antidepressant;
St. John's wort;
tryptophan (sometimes called L-tryptophan);
a blood thinner - warfarin, Coumadin, Jantoven;
medicine to treat mood disorders, thought disorders, or mental illness - buspirone, lithium, and many others; or
migraine headache medicine - sumatriptan, zolmitriptan, and others.
This list is not complete and many other drugs can interact with venlafaxine. This includes prescription and over-the-counter medicines, vitamins, and herbal products. Give a list of all your medicines to any healthcare provider who treats you.
Effexor can affect your libido and weight. Your hormonal changes as you go through menopause can also affect it. As your estrogen and other hormones drop to lower levels. Best to check with a OB/GYN doctor for hormonal imbalances. Your inability to loose weight can also be attributed to your hormones. There are good web sites with information about menopause.
Masso did a good job with addressing your question about serovital.
Bliss; Don't take anymore of this product until you talk with the doctor, You are already getting the drug interaction listed in one of my Good friend Masso answer it is a cousin of some of the meds listed and remember don't take anything even over the counter without checking with your doctor first just because it's over the counter does not mean it well not effect your other medications you are lucky you got 2 of the better people that have answered you before I seen this please listen. But as Janie has said a good blood work on your hormone's and Thyroid would be a great idea. Venlafaxine is more a weight neutral medication meaning it is rare to gain on it. although some can so don't rule it out. take the bottle into the doctor they may have a hard time finding some of these so called natural medications. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2010 • 1 answer
Posted 30 Jul 2011 • 1 answer
Posted 22 Sep 2015 • 5 answers
Posted 28 Mar 2016 • 1 answer
Has anyone else been on venlafaxine/Effexor for 23 years? I have been concerned about long term use?
Posted 9 Jun 2017 • 2 answers